Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AMurrietta1-comcast-net

Acne.org Moisturizer causing milia?

Hello,

Has anyone had any milia form under the skin from using the Regimen's moisturizer?

I just read that milia can be formed from using moisturizer that may be too much for my skin, and I know the Regimen's formula is quite thick.

I've been using the Regimen for I think almost 3 years now, and I've had the milia either just as long or longer, but have also noticed new ones, so I wasn't for sure if it could be from the moisturizer or if it's just my skin.

Thanks.

Share this post


Link to post
Share on other sites

Hello AMurrietta, 

The Acne.org Regimen products are formulated to prevent breakouts and to be gentle on the skin as much as possible so The Regimen may not have caused the milia to form. We would recommend that you consult with your dermatologist to help you determine the cause of your milia. 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×